# SDR SWAA2021030145843

- Difficulty date: January 31, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,949 hours, 29,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ; FWD SURROUND SIDEWALL PANEL IS CRACKED AT THE ELECTRICAL OUTLET CUTOUT / REPAIRED FWD SERVICE DOOR; FWD SURROUND PANEL IAW AMM 25-00-00-300-801 STEP 2.I. 59310U 01FEB21
